# SDR CALA2024050701363

- Difficulty date: April 27, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 122,771 hours, 18,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T33316
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5315-01152 OP002, STEP B(4), 2EA HOLES FOUND CRACK ON SKIN LAYER.  DOOR 1R CUTOUT AFT LOWER CORNER FUSELAGE SKIN AND BEAR STRAP INTERIM REPAIRED AS PER EC/RA 5315-01212 REV. ORIG PART 1
